# SDR DALA2015080504830

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 53,825 hours, 29,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NOSE W/W RT AFT DOOR AFT HINGE CUTOUT.  REPAIRED REF SRM 53-30-01, FIG 17 VOL 1.
